# SDR R61A2023111200629

- Difficulty date: October 15, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 39,803 hours, 30,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Part number: 17066804403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MX CF1 FWD CARGO DOOR CUTOUT FR 25-26 STR 26R-27R DOOR SEAL REST REPLACED IAW SRM 51-41-01.
